# SDR HEEA084609

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,165 hours
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02527730006
- Part serial: PE5447
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP SEAL LEAKING AT AFCU. POLISHED GEAR SET AND RETESTED UNIT.  UNIT TESTED SATISFACTORY.
